# SDR FDEA201706141652

- Difficulty date: June 14, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 48,032 hours, 22,083 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: Lt Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENTRY DOOR WILL NOT CLOSE PROPERLY.     FOUND LOOSE LANYARD INTERFERRING WITH GIRT BAR.  RESTOWED LANYARD IAW AMM 25-66-01-4.  OPS CHECK  SATISFACTORY.
